# SDR FDEA201205292002

- Difficulty date: May 29, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05831
- Condition: Misrepaired
- Location: Lws 453
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING T/E SKIN INBD ISLAND UPPER SURFACE FWD INBD AND OTBD CORNERS MISREPAIRED.   REPAIR CARRIED OUT IAW SRM 57-50-01, FIG 202.  REPAIR 6, REV 49 EO E1-5100-7-5001B-PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
